# SDR AALA201712229027

- Difficulty date: December 19, 2017
- Submitted: December 25, 2017
- Operation: Air carrier
- Aircraft: N959NN
- Make and model: Boeing 737823
- Aircraft serial: 33329
- Aircraft time: 10,514 hours, 3,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. RIGHT AFT DOOR EXIT SIGN COVER WILL NOT STAY IN PLACE. MAINTENANCE RESECURED RIGHT AFT EXIT SIGN PER WORKCARD 2904.
